# SDR SCNA01018

- Difficulty date: February 25, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 20765
- Aircraft time: 45,677 hours, 27,795 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Loose
- Location: Tail Skid
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, TAIL SKID LIGHT REMAINED ILLUMINATED, FOLLOWED COM AND RETURNED TO POINT OF ORIGIN, MSP.  THE TAIL SKID UP SWITCH S663 WAS FOUND LOOSE.  TIGHTENED, CLEANED, AND TESTED, OPERATIONAL CHECKS GOOD.
